CaltechAUTHORS
  A Caltech Library Service

Effective gravity theories with dilations

Boulware, David G. and Deser, S. (1986) Effective gravity theories with dilations. Physics Letters B, 175 (4). pp. 409-412. ISSN 0370-2693. http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054537

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054537

Abstract

Inclusion of the dilation in the Einstein plus Gauss-Bonnet model removes the de Sitter ground state permitted in its absence; the generic case with higher order invariants is discussed. Spherically symmetric static solutions are considered and their asymptotic behavior established; they are nontrivial only for a nonvanishing dilaton field and are compatible with the existence of an horizon at which the dilaton is regular.


Item Type:Article
Related URLs:
URLURL TypeDescription
http://dx.doi.org/10.1016/0370-2693(86)90614-3DOIArticle
http://www.sciencedirect.com/science/article/pii/0370269386906143PublisherArticle
ORCID:
AuthorORCID
Deser, S.0000-0001-9285-9434
Additional Information:© 1986 Elsevier. Received 20 May 1986.
Record Number:CaltechAUTHORS:20161220-161054537
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20161220-161054537
Official Citation:David G. Boulware, S. Deser, Effective gravity theories with dilations, Physics Letters B, Volume 175, Issue 4, 14 August 1986, Pages 409-412, ISSN 0370-2693, http://dx.doi.org/10.1016/0370-2693(86)90614-3. (http://www.sciencedirect.com/science/article/pii/0370269386906143)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:73028
Collection:CaltechAUTHORS
Deposited By: George Porter
Deposited On:21 Dec 2016 17:30
Last Modified:21 Dec 2016 17:30

Repository Staff Only: item control page